# SDR HEEA968365

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4036H
- Make and model: Snias AS350B2
- Aircraft serial: 2919
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 066306000
- Condition: Lights Inop
- Location: Cockpit Rmi
- Component: KNI582
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMI INTERNAL LIGHTS INOPERATIVE.
